# SDR CALA0001388

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER AND LOWER SURFACE OF DOOR Z-ANGLE CORRODED AT RT SIDE OF AFT PIT.  THE Z-ANGLE WAS REMOVED AND A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-30-1, 51-10-3, AND 51-30-2.
